Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had eczema. Getting bumps all over body, itchy. Is it due to heat?

Hi, I have had eczema since birth and am currrently 17 years old. For the past 4 months or so, I have not been able to sweat, or get hot for that matter without gettting red bumps all over my body and becoming extremely itchy. I used to run and exercise regularly and I now cannot even walk during hot sunshine. I believe this is some kind of heat rash and would like to know what treatments I should use.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

It seems that you are having atopic diathesis.

Thats why your skin is dry.. Xerotic.

And you are having less perspiration.

You are having itchy papular eruptons.

It may be prurigo.

You had eczema in past.

All these suggest that you are having atopy.

Oral antihistaminics,tappering dose of steroids and short course of antibiotics will be helpful.

Application of mild steroids with antibiotic cream improve the lesions.

Avoid soap at bath, use dettol liquid in water.

Avoid stress and worries.


I hope you got my answer.

Dr. Ilyas Patel MD
Answered: Sat, 13 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor